# SDR AALA202512262709

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 20,766 hours, 5,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT-HAND DOOR GIRT BAR FITTINGS REQUIRE ADJUSTMENT. MAINTENANCE ADJUSTED THE GIRT BAR FITTINGS PER AMM 52-13-00.
